It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-09-2009, 12:36 PM   #1
Newbie
(female)
 
Join Date: Jan 2009
Location: philadelphia
Posts: 1
biancadee HB User
quick question about birth control and throwing up

I have read in many places that it only takes 2-4 hours for the birth control pill to absorb.
so i am assuming that is true
I threw up once last week and once this week. but NEITHER TIME WAS BECAUSE OF MY BIRTH CONTROL
I am on aviane, and have been for 6 months, and have had no problems. I have never missed a pill

i threw up once last week 7 hours after i took me pill because i drank a bit too much

and then i threw up once a week later(yesterday) 12 hours after i took my pill. This time it was because i gave blood.

So since both times were well passed the 2-4 hour window am i ok to have sex? I also took all the pills in between the two vomiting eposodes on time. I took my pill yesterday on time, and will continue to take them on time for the rest of the month. So since the pills were absorbed both times is it ok to have sex?

I had no problems keeping my pill down any other day. I have had no break through bleeding or anything either. I am very good about taking my pill on time

neither time i threw up was because of my pill, so dont worry, my pill has not given me any problems with side effects since i started it :]

 
Old 01-09-2009, 01:01 PM   #2
Junior Member
(female)
 
Join Date: Feb 2005
Posts: 20
Touch-Me-Not HB User
Re: quick question about birth control and throwing up

I think you'll be fine. XD The most I'd say is wait a day or two, at most, if you did throw up your pill. But the fact you took it 12 hours before you threw up, that sucker is already in your system. I've done the same thing once or twice (screw you, lack of alcohol tolerance!) and I'm still baby free!

 
Sponsors Lightbulb
   
Old 01-10-2009, 11:00 AM   #3
Senior Member
(female)
 
Join Date: Jul 2006
Location: Boston
Posts: 188
Cakies HB User
Re: quick question about birth control and throwing up

your fine I've asked my doctor about this because I get migraines that make me throw up. My doctor said as long as its three hours or more after you took your pill then your fine.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
Another Quick Lab Question. katkatdd Thyroid Disorders 5 04-13-2009 05:47 AM
how long after taking birth control pills do you have to wait and not get pregnant? MAYRAJ13 Birth Control 9 11-28-2008 08:24 AM
Need answers quick about Birth Control.... plz... dphilipsj Birth Control 1 12-20-2007 10:44 PM
Quick Question ----> Should I be worried? SirKrinkle Pregnancy-Teen 7 03-13-2007 09:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:31 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!